FDA warns against excessive use of acetaminophen

01/31/2013 | HealthDay News

People who take more than one over-the-counter drug containing acetaminophen and exceed the recommended daily dose are at risk of liver damage, and may develop flu- or cold-like symptoms, the FDA said. The agency also warned about the risk of combining alcohol and acetaminophen.

View Full Article in:

HealthDay News

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Senior Director, Research
America's Health Insurance Plans (AHIP)
Washington, DC
Senior Director, Research
America's Health Insurance Plans (AHIP)
Washington, DC
Director, Quality Regulatory Affairs
Cardinal Health
Chicago, IL
Regional Director, Southeastern Region - State Affairs
America's Heatlh Insurance Plans (AHIP)
Washington, DC
Regional Director, Southeastern Region - State Affairs
America's Heatlh Insurance Plans (AHIP)
Washington, DC